# SDR DALA2023110909231

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 86,934 hours, 11,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 EXIT SIGN COVER OVER 2R DOOR FELL OFF ON LANDING. CORRECTIVE ACTION: SECURED EXIT SIGN COVER OVER 2R DOOR. (5110314)
